# SDR HNAA2025091400634

- Difficulty date: August 24, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER SEAT TRACK #3 HAS CORROSION IN MULTIPLE AREAS.    R&R L/H SEAT TRACK #3 IAW EMB 145 SRM 53-00-11AD AND AMM 53-01-06.
